Applied Mathematics

Vol.3 No.12A(2012), Paper ID 26014, 9 pages

DOI:10.4236/am.2012.312A287

 

The Markovian Approach for Probabilistic Life-Cycle Assessment of Existing Structures

 

Elsa Garavaglia, Noemi Basso, Luca Sgambi

 

Department of Structural Engineering, Politecnico di Milano, Milano, Italy
Department of Structural Engineering, Politecnico di Milano, Milano, Italy
Department of Structural Engineering, Politecnico di Milano, Milano, Italy

 

Copyright © 2012 Elsa Garavaglia, Noemi Basso, Luca Sgambi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


E. Garavaglia, N. Basso and L. Sgambi, "The Markovian Approach for Probabilistic Life-Cycle Assessment of Existing Structures," Applied Mathematics, Vol. 3 No. 12A, 2012, pp. 2080-2088. doi: 10.4236/am.2012.312A287.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.